# SDR ERAA097089

- Difficulty date: July 26, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Engine: Allsn 250C20B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Part time: 8,874 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE MAKING METAL.   REPAIRED ENGINE, CHANGED BEARING AND INNER RACE.
